MathSciNet Relay Station
MathSciNet bibliographic data
MR2135658 (2005m:03065) 03C57 (03C50 03D45)
Csima, Barbara F.; Hirschfeldt, Denis R.; Knight, Julia F.; Soare, Robert I. Bounding prime models. J. Symbolic Logic 69 (2004), no. 4, 1117–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement